# SDR CALA2013102892428

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Abnormal
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER SPAR WEB INBD & OTBD DRAIN HOLES HAVE PREVIOUS REPAIRS. THE EXISTING REPAIR WAS REMOVED AT NAC STATION 156, & THE LT DRAIN HOLE WAS FOUND CRACKED PAST THE PREVIOUS STOP DRILLS.  A NEW REPAIR WAS INSTALLED IAW REO G16676, REV A & SRM 54-53-01 R10, REPAIR C & ECRA 545-02105.
